MAUDE Adverse Event Report: MEDTRONIC IRELAND HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY

MEDTRONIC IRELAND HAWKONE 7F; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number H1-LX
Medical Device Problem Codes Difficult to Remove (1528); Device Damaged by Another Device (2915); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to use hawkone directional atherectomy along with a non-medtronic 7fr sheath, spider guidewire and 7mm embolic protection during procedure to treat a moderately calcified plaque fibrous lesion in the left mid superficial femoral artery (sfa).The vessel was moderately tortuous.The vessel diameter and lesion length are 6mm and 100mm respectively.The vessel was not pre or post dilated.Ifu was followed.It was reported that physician was not sure what broke or how it broke, the device got stuck inside the non-medtronic sheath.The procedure was near to completion, the physician just pulled/removed everything out of the access site at once.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: there was no vessel damage noted following removal.No additional intervention was required to remove the device.There was no missing components on the device, as it was intact; however, it was noted to be very damaged.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HAWKONE 7F
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key11580639
Report Number9612164-2021-01193
Device Sequence Number4781413
Product Code MCW
UDI-Device Identifier00643169968509
UDI-Public00643169968509
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2023
Device Model NumberH1-LX
Device Catalogue NumberH1-LX
Device Lot Number0010417044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer07/19/2021
08/06/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date07/27/2021
08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1